(44.200.137.63)
Users online: 1170    [ij] [ij] [ij] 
Email id
 

Asian Journal of Nursing Education and Research
Year : 2019, Volume : 9, Issue : 4
First page : ( 580) Last page : ( 582)
Print ISSN : 2231-1149. Online ISSN : 2349-2996.
Article DOI : 10.5958/2349-2996.2019.00127.7

Purple Glove Syndrome

Mrs. Shaiji M J*

Assistant Professor, Droan College of Nursing, Vill and Post, Khanpur Purab Dineshpur Road, Rudrapur-263153, Uttarakhand

*Corresponding Author Email: shaijibijoy@gmail.com

Online published on 31 December, 2019.

Abstract

Purple glove syndrome (PGS) is a rare complication of intravenous phenytoin use which typically presents with pain, edema, and discoloration at the injection site that spreads to the distal limb. Several risk factors have been associated with the development of PGS; however, the etiology remains unknown. Treatment is supportive, and most cases resolve within days to weeks.

Top

Keywords

Adverse Reaction, Intravenous, Phenytoin, Purple Glove Syndrome.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
584,698,174 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.